Be Ready for Combogesic, a New OTC for Pain or Fever

Combogesic will be the first acetaminophen/ibuprofen combo product to hit your OTC shelves.

Use the "combo" and "gesic" in Combogesic as clues to remember it contains a combination of two analgesics for pain or fever.

Each Combogesic tablet has acetaminophen 325 mg plus ibuprofen 97.5 mg.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote